Pieter Belmans
Pieter Belmans
University of Bonn and University of Antwerp
Geverifieerd e-mailadres voor math.uni-bonn.de - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Hochschild cohomology of noncommutative planes and quadrics
P Belmans
arXiv preprint arXiv:1705.06098, 2017
82017
Construction of non‐commutative surfaces with exceptional collections of length 4
P Belmans, D Presotto
Journal of the London Mathematical Society 98 (1), 85-103, 2018
72018
The point variety of quantum polynomial rings
P Belmans, K De Laet, L Le Bruyn
Journal of Algebra 463, 10-22, 2016
72016
Derived categories of noncommutative quadrics and Hilbert squares
P Belmans, T Raedschelders
International Mathematics Research Notices, 2018
6*2018
Hilbert squares: derived categories and deformations
P Belmans, L Fu, T Raedschelders
Selecta Mathematica 25 (3), 37, 2019
52019
Admissible subcategories in derived categories of moduli of vector bundles on curves
P Belmans, S Mukhopadhyay
Advances in Mathematics 351, 653-675, 2019
52019
Embeddings of algebras in derived categories of surfaces
P Belmans, T Raedschelders
Proceedings of the American Mathematical Society 145 (7), 2757-2770, 2017
4*2017
The Hochschild cohomology ring of a global quotient orbifold
C Negron, T Schedler
Advances in Mathematics 364, 106978, 2020
32020
Derived categories of (nested) Hilbert schemes
P Belmans, A Krug
arXiv preprint arXiv:1909.04321, 2019
32019
Moduli spaces of semiorthogonal decompositions in families
P Belmans, S Okawa, AT Ricolfi
arXiv preprint arXiv:2002.03303, 2020
22020
Automorphisms of Hilbert schemes of points on surfaces
P Belmans, G Oberdieck, J Rennemo
Transactions of the American Mathematical Society 373 (9), 6139-6156, 2020
22020
Hochschild cohomology of generalised Grassmannians
P Belmans, M Smirnov
arXiv preprint arXiv:1911.09414, 2019
22019
Semiorthogonal decompositions for moduli of sheaves on curves
P Belmans
Interactions between Algebraic Geometry and Noncommutative Algebra, 1473--1476, 2018
22018
Segre symbols
P Belmans
22016
Comparison of two constructions of noncommutative surfaces with exceptional collections of length 4
P Belmans, D Presotto, MV Bergh
arXiv preprint arXiv:1811.08810, 2018
12018
Relative tensor triangular Chow groups for coherent algebras
P Belmans, S Klein
Journal of Algebra 487, 386-428, 2017
12017
Graph potentials and moduli spaces of rank two bundles on a curve
P Belmans, S Galkin, S Mukhopadhyay
arXiv preprint arXiv:2009.05568, 2020
2020
Indecomposability of derived categories in families
F Bastianelli, P Belmans, S Okawa, AT Ricolfi
arXiv preprint arXiv:2007.00994, 2020
2020
Derived categories of the Cayley plane and the coadjoint Grassmannian of type F
P Belmans, A Kuznetsov, M Smirnov
arXiv preprint arXiv:2005.01989, 2020
2020
Derived categories of flips and cubic hypersurfaces
P Belmans, L Fu, T Raedschelders
arXiv preprint arXiv:2002.04940, 2020
2020
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20